MAUDE Adverse Event Report: TEOXANE SA RHA 2; HYALURONIC ACID DERMAL FILLER

TEOXANE SA RHA 2; HYALURONIC ACID DERMAL FILLER
Lot Number 24151AL0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 02/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
This case occured outside of usa in united kingdom.On 14-apr-2025 the uk subsidiary notified teoxane geneva about an adverse event.According to the information received, the patient was injected: - on (b)(6) 2024 with 1 ml of rha3 in the lips (0.3ml) and in the naso labial folds (0.7 ml) using retrotracing and fanning techniques, ar needle for the lips and a cannula for the nlf ((b)(4)).- on (b)(6) 2024 with 0.6 ml of rha 2 in the lips (0.4 ml) and in the oral commissures (0.2 ml) using retrotracing and fanning techniques, a needle for the lips and a cannula for the oral commissures.(current complaint).The patient also received injection of azzalure (botulinum toxin) in the glabella on (b)(6) 2024.Approximately 3 months after the last injections, around the (b)(6) 2025, the patient experienced an hypersensitivity reaction and was hospitalized for 2 days.This case was assessed as serious and reportable.The patient was prescribed the following treatments during her hospitalization: - antibiotic treatment (flucloxacillin).- prednisolone 30 mg reducing by 5 mg every 5 week until 6 weeks.- ppi omeprazole20 mg.A local medical expert was contacted for guidance.The later recommended hyaluronidase injection under ultrasound.An appointment with the injector was scheduled on (b)(6) 2025 to dissolve the three remaining lumps in the nlf area which were very tender.According to the information received on 28-apr-2025, the filler was dissolved in the area and the patient was happy with the results.Therefore, the case was closed.
 
Additional Manufacturer Narrative
Delayed allergic reactions that may manifest weeks to years after injection are well-known and documented reactions in the context of hyaluronic acid dermal filler injections.They are immune-mediated reactions that can be triggered by patient predisposition, trauma, vaccines, or infections.Adequate treatment usually leads to a good resolution of the symptoms, without sequelae.In addition, the risk of such reactions is mentioned in the instructions for use of products.

Brand Name
RHA 2
Common Device Name
HYALURONIC ACID DERMAL FILLER
Manufacturer (Section D)
TEOXANE SA
rue de lyon 105
geneva, 1203
SZ  1203
Manufacturer Contact
celine vial
MDR Report Key22016366
Report Number3005975625-2025-00027
Device Sequence Number21203179
Product Code LMH
UDI-Device Identifier07640173230021
UDI-Public01076401732300211024151AL017260430
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P170002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Lot Number24151AL0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Initial Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age41 YR
Patient SexFemale